MAUDE Adverse Event Report: PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

PNEUPAC; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number 520A1299US
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that smiths medical ventilator had auto manual control did not work.No adverse patient effects were reported.
 
Additional Manufacturer Narrative
Other, other text: investigation completed on a smiths medical ventilators|pneupac ventilators vr1 standard.The complaint of auto manual control does not work was confirmed.This was isolated to a valve.Repair summary included: replaced faulty momentary valve assy and installed service kit part# (b)(4).Performed pm testing, cleaned and affixed service label.Additional information revealed no patient involvement h6 updated.
 
Event or Problem Description
Device evaluation h10 with additional information of no patient involvement.

Brand Name
PNEUPAC
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
MDR Report Key11794549
Report Number3012307300-2021-04067
Device Sequence Number14410946
Product Code BTL
UDI-Device Identifier10610586045721
UDI-Public10610586045721
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K051322
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 06/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number520A1299US
Device Catalogue Number520A1299US
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/28/2021
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/07/2021
Supplement Date Received by Manufacturer05/10/2021
Initial Report FDA Received Date05/07/2021
Supplement Report FDA Received Date06/10/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1